Second-order correctness of the blockwise bootstrap for stationary observations
Götze F, Kunsch HR (1996)
ANNALS OF STATISTICS 24(5): 1914-1933.
Zeitschriftenaufsatz
| Veröffentlicht | Englisch
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Götze, FriedrichUniBi;
Kunsch, HR
Einrichtung
Abstract / Bemerkung
We show that the blockwise bootstrap approximation for the distribution of a studentized statistic computed from dependent data is second-order correct provided we choose an appropriate variance estimator. We also show how to adapt the BCa confidence interval of Efron to the dependent case. For the proofs we extend the results of Gotze and Hipp on the validity of the formal Edgeworth expansion for a sum to the studentized mean.
Stichworte
studentization;
BC alpha confidence;
interval;
time series;
dependent data;
strong mixing;
resampling;
Edgeworth expansion
Erscheinungsjahr
1996
Zeitschriftentitel
ANNALS OF STATISTICS
Band
24
Ausgabe
5
Seite(n)
1914-1933
ISSN
0090-5364
Page URI
https://pub.uni-bielefeld.de/record/1628184
Zitieren
Götze F, Kunsch HR. Second-order correctness of the blockwise bootstrap for stationary observations. ANNALS OF STATISTICS. 1996;24(5):1914-1933.
Götze, F., & Kunsch, H. R. (1996). Second-order correctness of the blockwise bootstrap for stationary observations. ANNALS OF STATISTICS, 24(5), 1914-1933.
Götze, Friedrich, and Kunsch, HR. 1996. “Second-order correctness of the blockwise bootstrap for stationary observations”. ANNALS OF STATISTICS 24 (5): 1914-1933.
Götze, F., and Kunsch, H. R. (1996). Second-order correctness of the blockwise bootstrap for stationary observations. ANNALS OF STATISTICS 24, 1914-1933.
Götze, F., & Kunsch, H.R., 1996. Second-order correctness of the blockwise bootstrap for stationary observations. ANNALS OF STATISTICS, 24(5), p 1914-1933.
F. Götze and H.R. Kunsch, “Second-order correctness of the blockwise bootstrap for stationary observations”, ANNALS OF STATISTICS, vol. 24, 1996, pp. 1914-1933.
Götze, F., Kunsch, H.R.: Second-order correctness of the blockwise bootstrap for stationary observations. ANNALS OF STATISTICS. 24, 1914-1933 (1996).
Götze, Friedrich, and Kunsch, HR. “Second-order correctness of the blockwise bootstrap for stationary observations”. ANNALS OF STATISTICS 24.5 (1996): 1914-1933.
Export
Markieren/ Markierung löschen
Markierte Publikationen
Web of Science
Dieser Datensatz im Web of Science®Suchen in